Matematychni Studii

Vol. 40   No.1, 2013

CONTENTS

Unique quivers(in Ukrainian)
Kirichenko V. V., Zelensky A. V.
         3
Infinite dimensional linear groups with a spacious family of $G$-invariant subspaces
Sadovnichenko A. V.
         11
On a theorem of John and its generalizations
Savostyanova I. M., Volchkov Vit. V.
         16
On a lower continuity of upper continuous mappings with values in the Sorgenfrey line(in Ukrainian)
Maslyuchenko V. K., Maslyuchenko O. V., Fotiy O. G.
         23
Differential equations and integral characterizations of timelike and spacelike spherical curves in the Minkowski space-time $E_1^4 $
Onder M., Kahraman T., Ugurlu H. H.
         30
Asymptotics of eigenvalues and eigenfunctions of energy-dependent Sturm-Liouville equations
Pronska N. I.
         38
On growth order of solutions of differential equations in a neighborhood of a branch point
Mokhonko A. Z., Mokhonko A. A.
         53
Daugavet centers are separably determined
Ivashyna T.
         66
Criteria of mutual adjointness of proper extensions of linear relations
Oliyar Yu. I., Storozh O. G.
         71
Asymptotics of the spectrum of inhomogeneous plate with light-weight stiff inclusions
Golovaty Yu. D., Hut V. M.
         79
On diffeomorfisms of almost quaternion manifolds(in Russian)
Kurbatova I. N.
         95

RESEARCH ANNOUNCEMENTS

Decomposition of finitely generated projective modules over Bezout ring
Zabavsky B. V., Bilavska S. .
         104
Wiman type inequalities for entire Dirichlet series with arbitrary exponents
Kuryliak A. O., Ovchar I. Ye., Skaskiv O. B.
         108

Matematychni Studii
matstud.org.ua